# SDR DALA2017093007199

- Difficulty date: September 29, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 65,756 hours, 26,134 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Worn
- Location: Wing Duct
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNEUMATIC DUCT SUPPORT WORN IN WING L/E AT THE NR 6 SLAT.  R & R THE SUPPORT BRACKET IAW AMM 36-11-01.
